Economics at your fingertips  

On Capital Flows and The Balance-of-Payments-Constrained Growth Model

Juan Carlos Moreno-Brid ()

Journal of Post Keynesian Economics, 1998, vol. 21, issue 2, 283-298

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (58) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

More articles in Journal of Post Keynesian Economics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

Page updated 2019-06-13
Handle: RePEc:mes:postke:v:21:y:1998:i:2:p:283-298